| Model Number |
VICM5_12.6 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that while the surgeon was attempting to implant a 12.6mm vicm5_12.6, -06.50 diopter implantable collamer lens into the patient's eye, it had flipped on insertion.This occurred on (b)(6) 2023.If additional information is received a supplemental medwatch report will be submitted.